# SDR YENA2022012400022

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 62,559 hours, 22,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT #125, JFK-TPA. FUME EVENT, DIRTY SUCK SMELL. COCKPIT ON TAKE OFF EARLY CLIMB, ON DECENT18-15000' IN CLOUD.; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1 C PER TSM 05-50-00-810-085-B. AIRCRAFT IS OK FOR SERVICE.
